# SDR SWAA2021120340476

- Difficulty date: November 4, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 528,752 hours, 31,083 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FCB BS540 S-26L WL153. MARKED ; / [01] EVALUATED CRACK MEASUREMENTS ON FCB STR 26L BS 536 ; STRINGER DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 53-00-03-1A-1 FIG 103; [21] REPAIRED STRINGER 26L; BETWEEN STA 500D-520; WL 153 I.A.W SRM 53-00-03-2R-1 REPAIR 1.; [22] CORRECTION FOR ITEM 21- REPAIRED STRINGER 26L; BETWEEN STA 500D-540; WL 153 I.A.W SRM 53-00-03-2R-1 REPAIR 1.; [23] VERIFIED INSTALLATION OF REPAIR PARTS FOR S-26L; BS 500D-540; WL 153; PER SRM 53-00-03-2R-1; REPAIR 1; [24] VERIFIED ALL WORK COMPLETE THIS TASK
